How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4374
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

Hi, The Gastroenterologist prescribed me Meberverine/Fybogel

Resolved Question:

Hi, The Gastroenterologist prescribed me Meberverine/Fybogel and this is my third day of taking it, yesterday morning I woke up with a small spots all over my body, extremely itchy and sore. My lymph node at the back of my ear is enlarged, I called my General Practitioner and he advised to stop the medication and go to the chemist to get anti histamine, which I have taken I have bought 10mg tablet and took 2 today but still no help yet, my blood pressure is 148/87 and pulse 103, and feverish. I woke up this morning and the spots are away but its turned into a rash and its spreaded from yesterday, is that it dying out or getting worse


 


I am still waiting on an answer to this question

Submitted: 3 years ago.
Category: Medical
Expert:  Dr. K. replied 3 years ago.
Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today.

This may be a rare but serious reaction to the meberverine. There are case reports of syndrome of rash, fever, arthritis, and low platelets. You need to see a Dr and will need more intensive treatment. Its not necessarily an allergic reaction but may respond to prednisone. Please make an appointment to see your GP or go to an urgent care clinic.
Dr. K. and 4 other Medical Specialists are ready to help you